Description of Children's Tylenol Acetaminophen Oral Suspension, Grape Flavor, 120 ml x 2 Bottles
Tylenol® for Children - Acetaminophen Oral Suspension
When it comes to reducing fevers and relieving pain in children, TYLENOL® is the brand recommended most by pediatricians. Children's TYLENOL® works differently than other pain and fever medicine. It also won't upset little stomachs.
Key Active Ingredient Acetaminophen 160 mg per each 5 mL. If your child is under 2 years of age, be sure to ask your doctor for dosing information.
Purpose: Pain reliever/fever reducer
Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.